# SDR FDEA201708032106

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 79,844 hours, 19,019 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Part number: 4TL113D
- Condition: Corroded
- Location: Fire Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, J, A

## Discrepancy

APU FIRE WARNING INTERMITTANT, DISCHARGED 2 BOTTLES  TO APU.   CHECKED CURRENT FAULTS AND FAULT REVIEW, FOUND NO CURRENT FAULTS AND ONLY LEG-47 FAULT (CFDIU COMM  FAULT) STORED. PERFORMED FDCU R-T-S TEST FOR APU,  TEST PASSED. CHECKED LOOP A AND LOOP B  RESISTANCE FROM FDCU CONNECTORS, LOOP A 1456 OHMS  AND LOOP B 1460 OHMS. INSPECTED APU FIRE  DETECTORS VISUALLY, NO ABNORMALITIES NOTED IAW FIM  26-12, WDM 26-12-01 AND SSM 26-12-0.  PART 03.  FOUND FIRE CONTROL PANEL CORRODED COMPONENTS,  APU FIRE WARNING LIGHT  (L2-130) AND APU OFF/AGENT ARM SWITCH (S1-387).  REPLACE BOTH COMPONENTS IAW  WDM  26-12-01, 26-12-02 AND TECH TIP 17-0025.   REMOVED AND REPLACED APU FIRE WARNING LIGHT (L2-130) AND APU OFF/AGENT ARM   SWITCH (S1-387) THEN  PERFORMED APU FIRE LIGHT TEST OF THE GROUND CONTROL PANEL, TEST SATISFIED IAW WDM 26-12-01, WDM 26-12-02, AMM 26-21-10-4, AND AMM 26-21-10-5.
